# SDR Y2PA96064

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20C5
- Aircraft serial: 67
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Sense Line
- Part number: S145000000080
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ELP - FLT 18389 - TAKEOFF ABORTED WHEN RIGHT ENGINE DID NOT MAKE EPR DURING TAKEOFF ROLL.  NO EMERGENCY PROCEDURES REQUIRED.  FOUND EPR SENSE HOSE LEAKING IN RIGHT ENGINE NACELLE.  A NEW HOSE WAS INSTALLED AND THE ENGINE WAS RUN-UP.  A POWER ASSURANCE CHECK WAS PERFORMED IAW USA JET AIRLINES WORK CARD P001R.  NO DEFECTS WERE NOTED.  (X)
